twitching and blood pressure medication?

Post your questions about BFS here

Moderators: JohnV, Arron, garym

twitching and blood pressure medication?

Postby fbandersnatch on August 7th, 2005, 8:26 pm

All of my twitching started in mid-June, shortly after I started taking medication for (borderline) high blood pressure. Is it possible that blood pressure medication caused the first twitches in my finger, which have since gone on to colonize my calves and feet?

I ask because I know blood pressure meds can throw off electrolyte balances (sodium / potassium for sure, and perhaps others). I've been on three different medications - a diuretic, beta blocker, and now ACE inhibitor. Twitching seems to have gotten worse with the ACE inhibitor.

Anyone else have twitching start after going on blood pressure medication?
User avatar
fbandersnatch
Hero
Hero
 
Posts: 391
Joined: July 30th, 2005, 10:43 pm
Location: SF Bay Area

twitching and blood pressure medication?

Sponsor

Sponsor
 

Return to Questions About BFS

Who is online

Users browsing this forum: Bing [Bot], Google [Bot], Google Adsense [Bot], Yahoo [Bot] and 10 guests